# SDR MASA200602086

- Difficulty date: August 12, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 20,304 hours, 15,152 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2711 PHX - SPOILERON STATUS MESSAGE IN FLT.  MX RESET SECU.
